MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 Implant 4mm w Abutment 12mm; Cochlear Baha Connect System

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 Implant 4mm w Abutment 12mm; Cochlear Baha Connect System
Model Number 93332
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Purulent Discharge (1812); Inflammation (1932); Impaired Healing (2378); Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection, and non-healing skin and tissue after a baha abutment removal.Subsequently, the implant was explanted on (b)(6) 2026.Reimplantation is planned but had not taken place at the time of this report.
 
Additional Manufacturer Narrative
Correction: the product reported in the initial mdr "[6000034-2026-01366]" which was submitted on april 21, 2026 is incorrect.The correct product is bia400 implant 4mm w abutment 12mm, not bi300 implant 4 mm.Per the clinic, the patient developed a persistent infection that had been ongoing for more than 12 months since (b)(6) 2024 (specific date not reported).The patient also experienced low grade inflammation followed by chronic discharge, tenderness, and scab formation causing frequent interruption with device use leading to the abutment removal on (b)(6) 2024.After the abutment removal, the patient experienced non healing skin/soft tissue.Subsequently, the patient was treated with oral and topical antibiotics daily; however, the issue could not be resolved leading to the decision to explant the implant screw.The implant screw was explanted on (b)(6) 2026.Reimplantation is planned but had not taken place at the time of this report.The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer, and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Adverse skin reactions around the baha abutment, ranging from slight redness to infected tissue, are common complications with baha implants, and can occur at any time following implantation.The report frequency for these complications is being monitored under cbas complaint and medical device reporting data monitoring plan, and the status is updated on a monthly basis.This event is added to this monitoring.

Brand Name
BIA400 Implant 4mm w Abutment 12mm
Common Device Name
Cochlear Baha Connect System
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
anu sundaraji
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24933858
Report Number6000034-2026-01366
Device Sequence Number20125803
Product Code MAH
UDI-Device Identifier09321502022729
UDI-Public(01)09321502022729(10)150420(17)181130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2018
Device Model Number93332
Device Catalogue Number93332
Device Lot Number150420
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale